Your Cart

Your cart is empty

Home  >  Volume 48

7. NUMERICAL SOLUTION OF BAGLEY-TORVIK FRACTIONAL DIFFERENTIAL EQUATION by Olagunju A. S., Yakubu D. G., Komolafe E. Y, Abang M. O., and Raji M. T. Volume 48 (Sept. & Nov., 2018 Issue), pp57 –60
Sale price: $5.00
Quantity:

NUMERICAL SOLUTION OF BAGLEY-TORVIK FRACTIONAL DIFFERENTIAL EQUATION

Olagunju A. S., Yakubu D. G., Komolafe E. Y, Abang M. O., and Raji M. T.

Department of Mathematics, Federal University Lafia, Nigeria1

Department of Mathematics, Abubarka Tafawa Balewa University, Bauchi, Nigeria2

Department of Mathematics, Federal University of Agriculture, Abeokuta, Nigeria3

Abstract

This article proffers solution to Bagley-Torvik fractional differential equation via the use of linear combination of unknown coefficients  and shifted Chebyshev polynomial  as basis function. The usability of the proposed technique is demonstrated on set of examples and result obtained shows the effectiveness of the technique.

Keywords: Bagley-Torvik equation; Chebyshev polynomials; Fractional differential equation

click here to download full Abstract

Close
Loading...